# SDR AALA20100609TUL01

- Difficulty date: June 9, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 32,622 hours, 13,380 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Condition: Migrated
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER NOSE WHEEL WELL FITTING MIGRATED.  INSTALLED FITTING PER SRM 51-10-2 PARAGRAPH 8.
